MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION

PLEXUS MANUFACTURING SDN. BHD CARELINK SMARTSYNC; ANALYZER, PACEMAKER GENERATOR FUNCTION
Model Number 24970A
Medical Device Problem Codes Computer Software Problem (1112); Power Problem (3010)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported there was an excessive lag in tap to action time with the mobile programmer application and some "crashes" were experienced.Also, two new batteries were installed, but a serious battery issue message was received which prevented the analyzer from launching.After "killing" the application twice, disconnecting the testing cables, "killing" it again and restarting, it worked.However, during testing later, it crashed again and continued to get a serious error message with an analyzer electrical reset.It was further noted that there were issues with printing.Hitting "return" froze the keyboard and pressing "view" before selecting the report opened the previous report.The mobile programmer application was abandoned and another programmer/analyzer model was used.The mobile programmer application remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Eval code-conclusion.The reported out of specification issues with the mobile programmer application of the application crashing, error messages being displayed, the keyboard "freezing," and printing problems were confirmed.The power source issues could not be confirmed because the base unit was not returned.If information is provided in the future, a supplemental report will be issued.

Brand Name
CARELINK SMARTSYNC
Common Device Name
ANALYZER, PACEMAKER GENERATOR FUNCTION
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6781105
Report Number3004593495-2017-00423
Device Sequence Number969470
Product Code DTC
UDI-Device Identifier00643169868540
UDI-Public00643169868540
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K163008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24970A
Device Catalogue Number24970A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer10/23/2017
10/11/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date11/09/2017
12/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1